MAUDE Adverse Event Report: PTS DIAGNOSTICS A1C SELF CHECK; A1C TESTING KIT

PTS DIAGNOSTICS A1C SELF CHECK; A1C TESTING KIT
Model Number 3070
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleges that their last cartridge pouch already had sample applied to it when they opened the pouch.There were no allegations of patient/user harm.This allegation is being reported out of an abundance of caution.
 
Additional Manufacturer Narrative
This allegation was reported out of an abundance of caution.It appears the customer cartridge had been previously used post-distribution.

Brand Name
A1C SELF CHECK
Common Device Name
A1C TESTING KIT
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer (Section G)
PTS DIAGNOSTICS
510 oakmead pkwy
sunnyvale CA
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
MDR Report Key17037427
Report Number1836135-2023-00019
Device Sequence Number12376769
Product Code PDJ
UDI-Device Identifier00381933070019
UDI-Public(01)00381933070019(17)240229(10)2223139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2024
Device Model Number3070
Device Catalogue Number3070
Device Lot Number2223139
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown